# SDR YENA2021041200224

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N990JL
- Make and model: Airbus A321-231
- Aircraft serial: 7993
- Aircraft time: 12,610 hours, 2,450 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 701, FLL-LAX. FORWARD GALLEY LEFT #103 OVEN -OFF FOR ELECTRICAL SMELL WHEN ON IN FLIGHT ( GALLEY OVEN (MINT CONFIG ONLY) ); OPS CHECKED FOR 30 MINS FOUND NO EVIDENCE OF SMELL. OK FOR SERVICE AT THIS TIME. PLACARD REMOVED MX-4 UPDATED MCC NOTIFIED THIS CLEARS MDDR #3083640-1 CONV OVEN #103
